# SDR 07FDEA00321

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OLD FLUSH REPAIR DOUBLER ON FUSELAGE AT C76/77, P26/27 LT.  REPAIR WAS PERFORMED IAW RAS-DA/HAM 1207/96 ISSUE B AND IS APPROVED BY EA 6-5318-106345.
